Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: GABITRIL (tiagabine) new anti-anxiety drug????? Mitch

Posted by MB on January 2, 2002, at 23:52:38

In reply to Re: GABITRIL (tiagabine) new anti-anxiety drug????? MB, posted by Mitch on January 2, 2002, at 22:13:55

> > Right now, I'm only on the Trileptal and T4. I'm supposed to add the Prozac soon. Last night was the third night that I took 300 mg of Trileptal. This morning, I really realized how sleepy it is making me. It's not a bad sleepiness. I think antihistamine sleepiness feels *awful*, but this feeling is just kinda relaxing...almost like a benzo...but I worry about being able to go back to school this Monday to continue the year. Yesterday, I spent 14 hrs sleeping. What have you heard through the grapevine; have people been building tolorances to Trileptal sedation?
>
> Interesting. I felt noticeably *wired* when I was taking Trileptal (a definite stimulant like feeling-I even got up somewhat *early*). Maybe you ought to try 150mg twice daily before you increase to 150mg three times daily??
> Oh BTW, I found Prozac very very activating. It may be that when you add in the Prozac you will see a reversal of the hypersomnia you are seeing now.


Well, at 150 mg, the Trileptal gave me insomnia. Then, when I increased the dose to 300 mg, I didn't notice a change until the third night at that dose, after which I slept 14 hrs. Maybe I'm just catching up on the sleep I missed when I first started taking it. Also, today was the third day without caffeine...that can cause hypersomnia too. I just took my bedtime dose an hour ago (I take it a little early so I can get it in with some food) and I don't notice any sleepiness. Maybe I'm adjusting! All in all, it is really tolorable. I realize how much I disliked the Gabitril!! One weird thing, though: When my last dose started to "kick in" I began to have the physical sensations of a panic attack but it never got too bad...just dissipated


> > Wellbutrin makes me extremely irritable (unless I pop some Xanax when it starts to kick in). I don't know that much about Provigil. I took something called adrafinil (similar to modafinil??) years ago. I don't think I liked it...it was like drinking too much coffee. Do you know the differences between modafinil and adrafinil?
> >
> > MB
>
>
> I think that modafinil is a metabolite of adrafanil. I believe the FDA won't let adrafanil in due to liver toxicity concerns.
> I have had *some* irritability attributable to the WB. But, it is very short lived-I don't ruminate/adrenalize for hours afterwards. That is nice because I have taken other meds that increased hostility and I couldn't *put it down* (Effexor, Remeron, Buspar).
>
> Mitch


What about Adderall, how did it affect hostility/anger? Also, have you heard about the Serzone--liver connection? I just read about that on Medline. I think I may not ask the doc about Serzone after all.

MB


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MB thread:86944
URL: http://www.dr-bob.org/babble/20011222/msgs/88593.html